Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Had SBRT with true beam for lesion in lung. How to overcome the fever and fatigue after the SBRT ?

My husband has NSCLC adenocarcinoma ,non smoker ,since october 2009 after chemo trapy and maintanence on Tarceva (for 28 month) recently has developed new lession (only one in left lung) for which he had SBRT with true beam .total radiation was 54 GY I THREE FRACTION,now after two weeks he still has fever ,shivering (on -off,not continous ) and too much fatigue withoult energy, what is the reason for fever and fatigue ,what we can do to mitigate the fatigue,fever?
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
fever is because of many interluekins, interferons secreated by tumour cells that is pyresic to our body leading to cause fever , but there is chance of secondary infection due to immunocompromised state ...
so better to consult your oncologist for managment...or take antipyeretics
Answered: Fri, 1 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor